# SDR 06FDEA1334

- Difficulty date: April 7, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-22
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER CORROSION REMOVAL DAMAGE IS OUT OF LIMITS AT RT   STAB STA 120, .5 INCHES AFT OF THE LE SPAR AND FWD EDGE OF THE SKIN NECESSITATING A REPAIR FROM FEDEX NR N00382 (TAIL 5008).  REPAIRED RT HORIZ STAB AT RT STAB STA 120, .5" AFT OF THE L/E SPAR AND FWD OF THE SKIN IAW SRM 55-10-3.
